Our expert says:
brain tumours, and their treatment, can cause brain damage, which can have the efect of increasing a person's irritability and aggression. It is POSSIBLE, as kat says, also, that she could be deliberately trying to be a bit more unpleasant so that you all won't miss her so much eventually, but this isn't a common reaction. It might be worthwhile to directly contact her doctor about your concerns, including the increased aggression and irresponsible spending, and your concern that she might not be taking her medication properly, as this could be very relevant information for him in assessing and treating her.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.